# SDR A6WA200340088

- Difficulty date: June 9, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP HAS A DENT ON THE INBOARD SIDE OF THE FLAP VANE.  REMOVED AND REPLACED DAMAGED LEFT OUTBOARD FLAP VANE, P/N 601R14571-7 IAW CRJ 200 SRM 51-42-11, 51-23-00, 51-25-16, 51-42-21 AND WVAC EO 601R-57-4088.  (M)
